Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Markovian Two-Echelon Repairable Item Provisioning Problem

Nadim E. Abboud
The Journal of the Operational Research Society
Vol. 47, No. 2 (Feb., 1996), pp. 284-296
DOI: 10.2307/2584348
Stable URL: http://www.jstor.org/stable/2584348
Page Count: 13
  • Subscribe ($19.50)
  • Cite this Item
The Markovian Two-Echelon Repairable Item Provisioning Problem
Preview not available

Abstract

A repairable-item provisioning system with two levels of repair is presented. Under the assumption that the machine time-to-failure and the repair times are exponentially distributed, a new algorithm is developed to compute the long-run average number of machines operating. Using the new algorithm we determine the optimal number of machines and repair channels at the two repair centres to minimize cost and meet a service-level constraint. The algorithm, which is based on Little's result in queueing theory and the theory of regenerative processes, is extremely efficient in terms of computer storage and execution time.

Page Thumbnails

  • Thumbnail: Page 
[284]
    [284]
  • Thumbnail: Page 
285
    285
  • Thumbnail: Page 
286
    286
  • Thumbnail: Page 
287
    287
  • Thumbnail: Page 
288
    288
  • Thumbnail: Page 
289
    289
  • Thumbnail: Page 
290
    290
  • Thumbnail: Page 
291
    291
  • Thumbnail: Page 
292
    292
  • Thumbnail: Page 
293
    293
  • Thumbnail: Page 
294
    294
  • Thumbnail: Page 
295
    295
  • Thumbnail: Page 
296
    296